# SDR 2001UALA00085

- Difficulty date: February 6, 2001
- Submitted: February 21, 2001
- Operation: Air carrier
- Aircraft: N390UA
- Make and model: Boeing 737322
- Aircraft serial: 24665
- Aircraft time: 32,607 hours, 23,014 cycles
- Engine: Ge CFM56*
- System (JASC): 2100 · Air Conditioning System
- Part: Switch
- Condition: Failed
- Location: Ac Bay
- Component: 390¡ Thermostat, Alidsg, 5486206U1
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

NR 2 PACK TRIPPED AFTER TAKEOFF AND WOULD NOT RESET.  *S/D*  FOUND THE COMPRESSOR DISCHARGE SWITCH FAILED.  REPLACED THE COMPRESSOR DISCHARGE SWITCH.
